MathSciNet Relay Station
MathSciNet bibliographic data
MR100589 (20 #7019) 13.00
Roquette, Peter On the prolongation of valuations. Trans. Amer. Math. Soc. 88 1958 42–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement